Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 436 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
  Instructions 
  Search 
  IPS 
  My preferences 
 Back To Article

  Article Access Statistics 

Year : 2002 | Volume:  44 | Issue Number:  2 | Page:  179-182

ARTICLE

Catatonia in Obsessive Compulsive Disorder
Jagadheesan K., Nizamie Haque S, Thakur Anupam

Number of times this article was viewed 673
Number of times this article has been printed  from the site 39
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0